Polynomial ideals on group rings

Parmenter, M. M. ; Passi: S. K., I. B. S. (1973) Polynomial ideals on group rings Canadian Journal of Mathematics, 25 (6). pp. 1174-1182. ISSN 0008-414X

Full text not available from this repository.

Official URL: http://cms.math.ca/10.4153/CJM-1973-127-4


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Canadian Mathematical Society.
ID Code:56778
Deposited On:25 Aug 2011 09:57
Last Modified:25 Aug 2011 09:57

Repository Staff Only: item control page